I took a two months injection last year October 2012 and when I was supposed to go for the second one in December I didn't go because I was spotting every time and sometimes I would bleed when having sex so I decided to stop with the injection. Though I has stopped the injection the spotting didn't stop,I went to the clinic they gave me some pills to stop the bleeding but when I stopped taking them the spotting started again. This went on until end of feb this year then March I had my normal regular period back. My boyfriend and I always have unprotected sex because we are now trying to conceive.ive also been under a lot of stress since the year has started. Now this month when I was expecting my periods I started with some spotting again and the it went back to some bleeding only when I went to pee, I'm visiting the ladies room a lot these days. Now the bleeding has stopped and I'm just spotting either brown or pinkish spotting . I got back my appetite and my breast hurt a little these days,I feel some discomfort when sleeping on my tummy and I'm always tired and sleepy. I took a HPT and it came out negative. I don't know what could be wrong with
Blood implantation consist of brownish or pinkish blood or discharge right? If so I want to know about the blood that came out like the usual one but only when I went to pee,coz it did for a day and a half. Could it still be blood implatation?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.